CSN Login
Members Online: 12

Pain in hands and feet. Clubbing?

mexloc
Posts: 10
Joined: May 2012

Has anyone experienced pain in hands and feet? I wake up in the morning and my hands are stiff and hurt especially in my fingers. Also my feet hurt especially when I first get up in morning and after I have been sitting. My doctors says I am also starting to experience clubbing in my fingers with HPOA Hypertrophic Pulmonary Osteoarthropathy. Anyone going through this? Does it get better?

MissNYC
Posts: 7
Joined: May 2012

I've had major numbness in my hands and feet after certain chemo's. Also right now I'm on Avastin & Taxol and have major cramps in feet which makes it hard to sleep at night and this adds to the fatigue that I already have. I would call my doctor and ask if this is a side affect of anything I am currently taking(chemo?) Feel better and hang in there

dennycee
Posts: 666
Joined: Mar 2011

I had clubbing in my fingers and toes, there was no pain associated with it at all. The tips of my fingers turned pink and the pads of the fingers swelled from blood that was pooling in the tips. As my treatment progressed and circulation improved the swelling reduced and normal coloring returned.

I wonder if the pain you feel is neuropathy.

mexloc
Posts: 10
Joined: May 2012

Dennycee

Yes I think you are right. I had the tingling and numbness while I was taking chemo. I can understand that. But I haven't been on any treatment since March so I wondered why now it's gotten worse with pain now in my feet in hands. Almost like a bad case of arhiritis. I will bring this up again to my doctor. Thanks for responding.

dennycee
Posts: 666
Joined: Mar 2011

There is no reason to accept the pain for long term. Call Tuesday.

Remember that the chemo works cumulatively. It is not too unusual for it to develop as time progresses. If it is neuropathy it will start to dissipate soon though. My treatment ended in 3/11 and I still experience it mildly now in the bottoms of my toes and feet.

Consider calling your gp/internist and discussing the pain with him/her. I know that some chemo agents do cause joint pain and your internist is more likely to slow down and hear what you are saying.

Will get back with more info.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network